# SDR CALA2009123000780

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 5,398 hours, 2,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT CLEVIS DOUBLERS AT STA 727D, EXCEED MAX PITCH REQUIREMENTS AS PER DRAWING 738N2200, REV C.  ACCOMPLISHED REPAIR OF CLEVIS DOUBLERS AT STA 727D IN ACCORDANCE WITH LIVE TV EA 1203, REV A DATED 12/27/09 AND EC/RA  5310-05 068, REV(-).
